MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C146E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in the patient for the endovascular treatment of a 83 mm abdominal aortic aneurysm.It was reported that during the index procedure, the patient had a large aneurysm with minimal neck below renals artery.The physician then decided to perform bilateral chimneys for this procedure.Final angiogram was performed, where it was noted what appeared to be a gutter leak.An angiogram was performed about 6 weeks later and it was determined the patient had a type 1b endoleak from the right limb etlw1620c146e (b)(4).Intervention was performed for the ib endoleak where another endurant limb etlw1620c156e was implanted down to the right hypogastric artery.This resolved the ib endoleak.As per the physician there appeared to be no gutter endoleak present.As per the physician, the cause of the gutter endoleak event was anatomy related due to a short aortic neck below the renals artery.The physician stated the reason for the ib endoleak was due to not having enough graft in the right iliac artery no additional clinical sequalae were provided and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11632824
Report Number9612164-2021-01355
Device Sequence Number3547213
Product Code MIH
UDI-Device Identifier00763000388997
UDI-Public00763000388997
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2022
Device Model NumberETLW1620C146E
Device Catalogue NumberETLW1620C146E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR